# SDR DALA2022010300013

- Difficulty date: December 31, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 83,998 hours, 38,392 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3248 DENT EXTERNAL SKIN ON DOUBLER REPAIR LOCATED AT FR74 AND BTW STR 30R TO STR 31R AT LOWER FUSELAGE. CORRECTIVE ACTION: PERFORMED REPAIR PER ER/A #496943-14 REV.B. (2070969)
